U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

is it normal to have itching a burning after taking the medicine for chlamydia?

1 doctor answer2 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
No, not normally: Such symptoms might be due to a vaginal yeast infection, which can be triggered by some antibiotics. This is more likely if your chlamydial infection was treated with doxycycline, less likely if azithromycin was used. If these symptoms persist, return to the clinic or doctor who treated you for chlamydia.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.